MathSciNet Relay Station
MathSciNet bibliographic data
MR806688 11E39 (11E81 14C15 14F45)
Nikulin, V. V. Filterings of $2$-elementary forms and involutions of integral bilinear symmetric and skew-symmetric forms. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 49 (1985), no. 4, 847–873, 895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement